Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6607
Title: Über die Existenz endlicher Möbius-m-Strukturen
Authors: Heise, Ulrich
Heise, Werner
Kroll, Hans-Joachim
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ulrich Heise, Werner Heise, Hans-JoachimKroll, "Über die Existenz endlicher Möbius-m-Strukturen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 135-139.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: Gli unici modelli noti di un piano di Moebius d'ordine 8, il piano di Miguel e quello del tipo Suzuki, nonchè il piano di Moebius-Miquel d'ordine 13 non sono estendibili in una 2-struttura di Moebius.
The two known models of Moebius planes of order 8, the Miquelian and that of Suzuki-type, as well as the Miquelian Moebius piane of order 13 art not extendable to Moebius-2-structures.
URI: http://hdl.handle.net/10077/6607
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat 
HeiseHeiseKrollRendMat03.pdf336.35 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

645
checked on Feb 20, 2018

Download(s)

301
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.